# SDR TWAA0019004

- Difficulty date: November 20, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 60,031 hours, 17,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT WING FLAP LOWER SURFACE, SECOND REPAIR INBD OF OTBD FLAP FLAIRING DELAMINATED.  REMOVED 2 IN BY 4 IN SKIN AND 3 IN BY 6 IN OF DELAMINATED SKIN. DRESSED AREA AND INSTALLED A 3 IN BY 6 IN AND 5 IN BY 8 IN OVERLAY 250 DEGREE HOT BOND REPAIR PER SRM 51-70-07.  APPLIED PRIMER.
